Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 82, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Oct 31, 2012, 3:42 AM EDT. It was in force for 70 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2012, 3:42 AM EDT (07:42 UTC)
- Expired
- Nov 3, 2012, 1:55 AM EDT
- In force
- 70 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
627 WHUS73 KGRR 310742 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 342 AM EDT WED OCT 31 2012 LMZ844>849-311545- /O.CAN.KGRR.GL.W.0031.000000T0000Z-121031T0900Z/ /O.NEW.KGRR.SC.Y.0082.121031T0742Z-121102T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 342 AM EDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST TO 30 KNOTS TODAY AND TONIGHT. * WAVES...5 TO 10 FEET TODAY...4 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JK
12 follow-up statements
842 WHUS73 KGRR 311428 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1028 AM EDT WED OCT 31 2012 LMZ844>849-312230- /O.CON.KGRR.SC.Y.0082.000000T0000Z-121102T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1028 AM EDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... * WINDS...NORTHWEST TO 30 KNOTS THIS AFTERNOON AND TONIGHT. * WAVES...6 TO 12 FEET TODAY...4 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
178 WHUS73 KGRR 311914 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 314 PM EDT WED OCT 31 2012 LMZ844>849-010315- /O.CON.KGRR.SC.Y.0082.000000T0000Z-121102T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 314 PM EDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... * WINDS...NORTHWEST TO 30 KNOTS INTO FRIDAY MORNING. * WAVES...4 TO 8 FEET INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WDM
549 WHUS73 KGRR 312113 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 513 PM EDT WED OCT 31 2012 LMZ844>849-010515- /O.CON.KGRR.SC.Y.0082.000000T0000Z-121102T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 513 PM EDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... * WINDS...NORTHWEST TO 30 KNOTS INTO FRIDAY MORNING. * WAVES...4 TO 8 FEET INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
404 WHUS73 KGRR 010237 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1037 PM EDT WED OCT 31 2012 LMZ844>849-011045- /O.CON.KGRR.SC.Y.0082.000000T0000Z-121102T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1037 PM EDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS TONIGHT AND THURSDAY. * WAVES...4 TO 7 FEET TONIGHT...3 TO 6 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
235 WHUS73 KGRR 010747 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 347 AM EDT THU NOV 1 2012 LMZ844>849-011600- /O.EXT.KGRR.SC.Y.0082.000000T0000Z-121103T0200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 347 AM EDT THU NOV 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT FRIDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS TODAY AND TONIGHT. * WAVES...3 TO 6 FEET TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JK
921 WHUS73 KGRR 011331 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI ISSUED BY NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 931 AM EDT THU NOV 1 2012 LMZ844>849-020200- /O.CON.KGRR.SC.Y.0082.000000T0000Z-121103T0200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 931 AM EDT THU NOV 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT FRIDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS TODAY AND TONIGHT. * WAVES...3 TO 6 FEET TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
214 WHUS73 KGRR 020248 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1048 PM EDT THU NOV 1 2012 LMZ844>849-021100- /O.CON.KGRR.SC.Y.0082.000000T0000Z-121103T0200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1048 PM EDT THU NOV 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT FRIDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS TONIGHT AND FRIDAY. * WAVES...3 TO 5 FEET TONIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JK
003 WHUS73 KGRR 020735 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 335 AM EDT FRI NOV 2 2012 LMZ844-845-849-021545- /O.EXT.KGRR.SC.Y.0082.000000T0000Z-121103T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- PENTWATER TO MANISTEE MI- 335 AM EDT FRI NOV 2 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS...NORTH 20 TO 25 KNOTS TODAY...BECOMING NORTHEAST 10 TO 20 KNOTS TONIGHT. * WAVES...3 TO 6 FEET TODAY SUBSIDING TO 2 TO 4 FEET TOWARD DAYBREAK SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ846>848-021545- /O.EXT.KGRR.SC.Y.0082.000000T0000Z-121103T0600Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI- 335 AM EDT FRI NOV 2 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT SATURDAY... * WINDS...NORTH 15 TO 25 KNOTS TODAY...BECOMING NORTHEAST 10 TO 20 KNOTS TONIGHT * WAVES...3 TO 5 FEET TODAY...SUBSIDING TO 2 TO 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JK
347 WHUS73 KGRR 021453 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1053 AM EDT FRI NOV 2 2012 LMZ844-845-849-022300- /O.CON.KGRR.SC.Y.0082.000000T0000Z-121103T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- PENTWATER TO MANISTEE MI- 1053 AM EDT FRI NOV 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS...NORTH 20 TO 25 KNOTS TODAY...BECOMING NORTHEAST 10 TO 20 KNOTS TONIGHT. * WAVES...3 TO 6 FEET TODAY SUBSIDING TO 2 TO 4 FEET TOWARD DAYBREAK SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ846>848-022300- /O.CON.KGRR.SC.Y.0082.000000T0000Z-121103T0600Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI- 1053 AM EDT FRI NOV 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY... * WINDS...NORTH 15 TO 25 KNOTS TODAY...BECOMING NORTHEAST 10 TO 20 KNOTS TONIGHT * WAVES...3 TO 5 FEET TODAY...SUBSIDING TO 2 TO 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TJT
975 WHUS73 KGRR 021754 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 154 PM EDT FRI NOV 2 2012 LMZ844-845-849-030330- /O.CON.KGRR.SC.Y.0082.000000T0000Z-121103T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- PENTWATER TO MANISTEE MI- 154 PM EDT FRI NOV 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS...NORTH TO NORTHEAST 10 TO 20 KNOTS OVERNIGHT. * WAVES...3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ846>848-030330- /O.CON.KGRR.SC.Y.0082.000000T0000Z-121103T0600Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI- 154 PM EDT FRI NOV 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY... * WINDS...NORTH 15 TO 25 KNOTS...DECREASING TO 10 TO 20 KNOTS OVERNIGHT. * WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TJT
864 WHUS73 KGRR 030141 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 941 PM EDT FRI NOV 2 2012 LMZ844-845-849-030945- /O.CON.KGRR.SC.Y.0082.000000T0000Z-121103T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- PENTWATER TO MANISTEE MI- 941 PM EDT FRI NOV 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS...NORTH TO NORTHEAST 10 TO 20 KNOTS OVERNIGHT. * WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ846>848-030600- /O.CON.KGRR.SC.Y.0082.000000T0000Z-121103T0600Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI- 941 PM EDT FRI NOV 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY... * WINDS...NORTH 10 TO 20 KNOTS. * WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
334 WHUS73 KGRR 030555 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 155 AM EDT SAT NOV 3 2012 LMZ844-845-849-030700- /O.CAN.KGRR.SC.Y.0082.000000T0000Z-121103T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- PENTWATER TO MANISTEE MI- 155 AM EDT SAT NOV 3 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DECREASED BELOW ADVISORY CRITERIA. $$ LMZ846>848-030700- /O.CAN.KGRR.SC.Y.0082.000000T0000Z-121103T0600Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI- 155 AM EDT SAT NOV 3 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DECREASED BELOW ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 3:33 AM EDT, 9 minutes earlier.
Area forecast discussion, Oct 31, 3:33 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 333 AM EDT WED OCT 31 2012 .SYNOPSIS... ISSUED AT 333 AM EDT WED OCT 31 2012 AREAS OF RAIN WILL STILL SWING OVER THE AREA TODAY AS THE LOW THAT WAS HURRICANE SANDY MOVES SLOWLY ACROSS THE EASTERN GREAT LAKES. THE STORM WILL GRADUALLY WEAKEN AND MUCH OF THE PRECIPITATION SHOULD BE EXITING SOUTHWEST MICHIGAN LATE TONIGHT. SKIES WILL CLEAR THURSDAY AND FRIDAY...BUT IT WILL REMAIN CHILLY WITH HIGHS ONLY 45 TO 50. THE WEATHER INTO THE WEEKEND AND EARLY NEXT WEEK LOOKS RATHER QUIET BUT CONTINUED COOL. THERE COULD BE SOME LIGHT RAIN SATURDAY NIGHT AND SUNDAY. && .SHORT TERM...(TODAY THROUGH FRIDAY) ISSUED AT 333 AM EDT WED OCT 31 2012 DEEP MOISTURE REMAINS OVER THE REGION TODAY AND INTO TONIGHT. HOWEVER THE AMOUNT OF LIFT THAT THE SYSTEM IS PRODUCING HAS WEAKEN ALONG WITH THE LOW PRESSURE ITSELF. THEREFORE ADDITIONAL RAINS WILL BE SPOTTY...BUT THE THREAT FOR RAIN WILL NOT END UNTIL LATE TONIGHT. THERE WILL ALSO BE A WEAK LAKE ENHANCEMENT FROM TIME TO TIME INTO TONIGHT. PROFILES SHOW THE MOISTURE IS PROGGED TO BECOME MORE SHALLOW TOWARD DAYBREAK THURSDAY WHEN THE PCPN SHOULD BE ENDED OR DIMINISHED TO SPRINKLES. THURSDAY THROUGH FRIDAY LOOKS QUIET WITH HIGH PRESSURE SLOWLY ARRIVING FROM THE WEST. WE REMAIN UNDER NW FLOW ALOFT...SO TEMPS WILL REMAIN COOL. .LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY) ISSUED AT 330 PM EDT TUE OCT 30 2012 FAIR WEATHER CONTINUES THROUGH FRIDAY INTO SATURDAY BEFORE NEXT POTENTIAL STORM ARRIVES ON SUNDAY WITH THREAT OF RAIN CONTINUING INTO MONDAY. TEMPERATURES WILL AVERAGE OUT NEAR TO JUST BELOW NORMAL FOR THE PERIOD. GFS/ECMWF AGREE OVERALL PATTERN EVOLUTION WITH HEALTHY SHORTWAVE/125 KT JETLET OFF OREGON COAST MOVING EASTWARD THROUGH WEST COAST RIDGE ON THU/FRI AND THEN INTO GREAT LAKE/OHIO VALLEY ON SUN AND TO THE EAST COAST BY TUE. ECMWF IS FARTHER SOUTH...WEAKER...AND DRIER WITH SFC LOW VERSUS GFS. AT THIS POINT FAVOR THE DRIER ECMWF SOLUTION AND WILL KEEP CHC POPS FOR MON-TUE. BASICALLY...IN SPITE OF AN INITIALLY STRONG SHORTWAVE...IT FAILS TO WRAP IN ENOUGH POLAR OR TROPICAL AIR NEEDED FOR A MORE ROBUST SURFACE LOW DEVELOPMENT. SO THE SURFACE SYSTEM REMAINS WEAK UNTIL IT REACHES THE EAST COAST. FAIR WEATHER CONTINUES THROUGH FRIDAY INTO SATURDAY BEFORE NEXT POTENTIAL STORM ARRIVES ON SUNDAY WITH THREAT OF RAIN CONTINUING INTO MONDAY. TEMPERATURES WILL AVERAGE OUT NEAR TO JUST BELOW NORMAL FOR THE PERIOD. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1203 AM EDT WED OCT 31 2012 WIDESPREAD MVFR CONDITIONS WILL CONTINUE OVERNIGHT WITH A TREND TOWARD IFR THROUGH LATE TONIGHT AND WEDNESDAY ESPECIALLY ACROSS EASTERN AREAS INCLUDING LAN AND JXN. NORTHWEST WINDS WILL GRADUALLY DIMINISH WITH GUSTS OVER 20 KTS DECREASING TO AROUND 10 KNOTS OVERNIGHT THEN PICKING UP AGAIN ON WEDNESDAY AFTERNOON. && .MARINE... ISSUED AT 333 AM EDT WED OCT 31 2012 WILL ALLOW THE GALE WARNING TO EXPIRE THIS MORNING. THE LOW HAS WEAKENED SIGNIFICANTLY AND WINDS EARLY THIS MORNING WERE ONLY BARELY TOUCHING GALES AT 3 AM. THE TREND WILL CONTINUE TO BE DOWNWARD. HOWEVER IT APPEARS NW WINDS WILL KEEP THE LAKE ROUGH ENOUGH TO KEEP A SMALL CRAFT ADVISORY GOING THROUGH THURSDAY NIGHT. && .HYDROLOGY... ISSUED AT 333 AM EDT WED OCT 31 2012 ANY ADDITIONAL RAINS SHOULD REMAIN AROUND A TENTH OF AN INCH OR LESS PRODUCING NO HYDRO CONCERNS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR LMZ844>849. && SYNOPSIS...JK SHORT TERM...JK LONG TERM...MEADE AVIATION...OSTUNO HYDROLOGY...JK MARINE...JK
Hazardous weather outlook, Oct 30, 4:00 PM EDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 400 PM EDT TUE OCT 30 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-311030- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1154 AM EDT TUE OCT 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT HAZARDOUS OR DAMAGING WIND GUSTS ARE NO LONGER EXPECTED...BUT WIND GUSTS OF 25 TO 35 MPH WILL CONTINUE THIS EVENING BEFORE DIMINISHING OVERNIGHT. RAIN AND SNOW SHOWERS WILL CONTINUE WITH NO ACCUMULATION EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... PLEASE SEND WIND GUST INFORMATION OR ANY NOTED DAMAGE LIKE LIMBS DOWN TO THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS VIA OUR SPOTTER REPORT FORM AT WWW.WEATHER.GOV/GRR/SPOTTER. LMZ844>849-311030- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1154 AM EDT TUE OCT 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT STORM FORCE WINDS WILL CONTINUE THROUGH THE AFTERNOON THEN DIMINISH TO GALE FORCE THIS EVENING. WAVES OF 10 TO 20 FEET WILL SLOWLY SUBSIDE TO 10 TO 16 FEET TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDS AND WAVES WILL REMAIN A HAZARD TO MARINERS INTO WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... PLEASE SEND WIND GUST INFORMATION OR ANY NOTED DAMAGE LIKE LIMBS DOWN TO THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS VIA OUR SPOTTER REPORT FORM AT WWW.WEATHER.GOV/GRR/SPOTTER. DUKE WDM COBB
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.